American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30A80) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Makoto Sakai. A moment problem on Jordan domains . Proc. Amer. Math. Soc. 70 (1978) 35-38. MR 0470216.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] A. Stray and K. O. Øyma. On interpolating functions with minimal norm . Proc. Amer. Math. Soc. 68 (1978) 75-78. MR 0457734.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] H. G. Dales and J. Esterle. Discontinuous homomorphisms from $C\left( X \right)$. Bull. Amer. Math. Soc. 83 (1977) 257-259. MR 0430786.
Abstract, references, and article information   
View Article: PDF

[4] Charles W. Neville. A short proof of an inequality of Carleson's . Proc. Amer. Math. Soc. 65 (1977) 131-132. MR 0444958.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Knut Øyma. Extremal interpolatory functions in $H\sp{\infty }$ . Proc. Amer. Math. Soc. 64 (1977) 272-276. MR 0447586.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Robert M. Young. Interpolation for entire functions of exponential type and a related trigonometric moment problem . Proc. Amer. Math. Soc. 56 (1976) 239-242. MR 0409832.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] James D. Child. Interpolation and uniqueness results for entire functions . Trans. Amer. Math. Soc. 209 (1975) 199-209. MR 0387601.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Dennis H. Wortman. Interpolating sequences on convex curves in the open unit disc . Proc. Amer. Math. Soc. 48 (1975) 157-164. MR 0361092.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] John J. F. Fournier. An interpolation problem for coefficients of $H\sp{\infty }$\ functions . Proc. Amer. Math. Soc. 42 (1974) 402-408. MR 0330469.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Robert M. Young. Interpolation in a classical Hilbert space of entire functions . Trans. Amer. Math. Soc. 192 (1974) 97-114. MR 0357823.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Eric P. Kronstadt. General interpolating sequences in disks and polydisks. Bull. Amer. Math. Soc. 80 (1974) 132-137. MR 0350427.
Abstract, references, and article information   
View Article: PDF

[12] Maynard Thompson. Interpolation to analytic data on unbounded curves . Trans. Amer. Math. Soc. 167 (1972) 309-318. MR 0298027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1